Alert archive / Oklahoma / River Flood Warnings in 2015
River Flood Warning 94, NWS Tulsa, OK
NWS Tulsa, OK issued this river flood warning at Dec 12, 2015, 7:11 AM CST for Ottawa County, Oklahoma. It took effect at Dec 13, 2015, 8:24 PM CST. It was in force for 64 hr.
The area
The outline as issued.
The facts
- Issued
- Dec 12, 2015, 7:11 AM CST (13:11 UTC)
- In effect from
- Dec 13, 2015, 8:24 PM CST
- Expired
- Dec 16, 2015, 12:52 PM CST
- In force
- 64 hr
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Flood severity
- Minor
County Ottawa County, OK
The radar
The Tulsa radar (KINX), 101 km from the middle of the area, began a volume at 13:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Neosho River near Commerce (COMO2). The gauge peaked at 18.52 ft at Dec 15, 2015, 3:00 AM CST.
- Action stage
- 14 ft
- Minor stage
- 15 ft
- Moderate stage
- 18 ft
- Major stage
- 24 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07185000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
229 WGUS44 KTSA 121311 FLWTSA BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE TULSA OK 711 AM CST SAT DEC 12 2015 ...The National Weather Service in Tulsa has issued a Flood Warning for the following rivers in Oklahoma... Neosho River near Commerce affecting Ottawa County. OKC115-122111- /O.NEW.KTSA.FL.W.0094.151214T1305Z-151216T1218Z/ /COMO2.1.ER.151214T1305Z.151215T0600Z.151216T0618Z.NO/ 711 AM CST SAT DEC 12 2015 The National Weather Service in Tulsa has issued a * Flood Warning for The Neosho River near Commerce * from Monday morning to Wednesday morning, or until the warning is cancelled. * At 6:30 AM Saturday, the stage was 4.51 feet. * Flood stage is 15.0 feet. * Minor flooding is forecast. * Forecast...The Neosho River near Commerce is expected to rise above flood stage Monday morning and continue to rise to near 16.6 feet by Tuesday before dawn . The river is expected to fall below flood stage Wednesday before dawn . * Impact...At 17.0 feet, minor agricultural flooding occurs. Riverview Park experiences minor flooding. && LAT...LON 3700 9510 3681 9488 3689 9478 3700 9491 $$
15 follow-up statements
457 WGUS84 KTSA 121906 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 106 PM CST SAT DEC 12 2015 ...The Flood Warning continues for the following rivers in Oklahoma... Neosho River near Commerce affecting Ottawa County. OKC115-130306- /O.EXT.KTSA.FL.W.0094.151214T1539Z-151216T0649Z/ /COMO2.1.ER.151214T1539Z.151215T0600Z.151216T0049Z.NO/ 106 PM CST SAT DEC 12 2015 The Flood Warning continues for The Neosho River near Commerce. * from Monday morning to late Tuesday night, or until the warning is cancelled. * At 12:30 PM Saturday, the stage was 4.51 feet. * Flood stage is 15.0 feet. * Minor flooding is forecast. * Forecast...The Neosho River near Commerce is expected to rise above flood stage late Monday morning and continue to rise to near 17.7 feet by Tuesday before dawn . The river is expected to fall below flood stage Tuesday evening. * Impact...At 18.0 feet, moderate agricultural flooding occurs with Riverview Park experiencing minor to moderate flooding. Low lying places around Miami may be cut off from easy access. && LAT...LON 3700 9510 3681 9488 3689 9478 3700 9491 $$
011 WGUS84 KTSA 130101 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 701 PM CST SAT DEC 12 2015 ...The Flood Warning continues for the following rivers in Oklahoma... Neosho River near Commerce affecting Ottawa County. OKC115-130901- /O.EXT.KTSA.FL.W.0094.151214T1604Z-151216T1500Z/ /COMO2.1.ER.151214T1604Z.151215T0600Z.151216T0900Z.NO/ 701 PM CST SAT DEC 12 2015 ...Flood Warning extended until Wednesday morning... The Flood Warning continues for The Neosho River near Commerce. * from Monday morning to Wednesday morning, or until the warning is cancelled. * At 6:30 PM Saturday, the stage was 4.51 feet. * Flood stage is 15.0 feet. * Minor flooding is forecast. * Forecast...The Neosho River near Commerce is expected to rise above flood stage late Monday morning and continue to rise to near 17.7 feet by Tuesday before dawn . The river is expected to fall below flood stage early Wednesday morning. * Impact...At 18.0 feet, moderate agricultural flooding occurs with Riverview Park experiencing minor to moderate flooding. Low lying places around Miami may be cut off from easy access. && LAT...LON 3700 9510 3681 9488 3689 9478 3700 9491 $$
814 WGUS84 KTSA 130724 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 124 AM CST SUN DEC 13 2015 ...The Flood Warning continues for the following rivers in Oklahoma... Neosho River near Commerce affecting Ottawa County. OKC115-131524- /O.EXT.KTSA.FL.W.0094.151214T1655Z-151216T1350Z/ /COMO2.1.ER.151214T1655Z.151215T0600Z.151216T0750Z.NO/ 124 AM CST SUN DEC 13 2015 The Flood Warning continues for The Neosho River near Commerce. * from Monday morning to Wednesday morning, or until the warning is cancelled. * At 12:30 AM Sunday, the stage was 4.60 feet. * Flood stage is 15.0 feet. * Minor flooding is forecast. * Forecast...The Neosho River near Commerce is expected to rise above flood stage late Monday morning and continue to rise to near 17.7 feet by Tuesday before dawn . The river is expected to fall below flood stage Wednesday before dawn . * Impact...At 18.0 feet, moderate agricultural flooding occurs with Riverview Park experiencing minor to moderate flooding. Low lying places around Miami may be cut off from easy access. && LAT...LON 3700 9510 3681 9488 3689 9478 3700 9491 $$
917 WGUS84 KTSA 131259 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 659 AM CST SUN DEC 13 2015 ...The Flood Warning continues for the following rivers in Oklahoma... Neosho River near Commerce affecting Ottawa County. OKC115-132059- /O.EXT.KTSA.FL.W.0094.151214T2212Z-151216T0600Z/ /COMO2.1.ER.151214T2212Z.151215T0600Z.151216T0000Z.NO/ 659 AM CST SUN DEC 13 2015 The Flood Warning continues for The Neosho River near Commerce. * from Monday afternoon to late Tuesday night, or until the warning is cancelled. * At 6:30 AM Sunday, the stage was 4.83 feet. * Flood stage is 15.0 feet. * Minor flooding is forecast. * Forecast...The Neosho River near Commerce is expected to rise above flood stage Monday afternoon and continue to rise to near 16.4 feet by Tuesday before dawn . The river is expected to fall below flood stage Tuesday evening. * Impact...At 16.0 feet, minor agricultural flooding occurs. Riverview Park experiences minor flooding. && LAT...LON 3700 9510 3681 9488 3689 9478 3700 9491 $$
148 WGUS44 KTSA 131949 FLWTSA BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE TULSA OK 149 PM CST SUN DEC 13 2015 ...The National Weather Service in Tulsa has issued a Flood Warning for the following rivers in Arkansas...Oklahoma... Arkansas River at Van Buren affecting Crawford and Sebastian Counties. Lee Creek near Van Buren affecting Crawford and Sequoyah Counties. ...Forecast flooding changed from Minor to Moderate severity for the following rivers in Oklahoma... Neosho River near Commerce affecting Ottawa County. OKC115-140349- /O.EXT.KTSA.FL.W.0094.151214T0440Z-151216T2251Z/ /COMO2.2.ER.151214T0440Z.151215T0000Z.151216T1651Z.NO/ 149 PM CST SUN DEC 13 2015 ...Forecast flooding increased from Minor to Moderate severity... The Flood Warning continues for The Neosho River near Commerce * from this evening to Wednesday afternoon, or until the warning is cancelled. * At 1:30 PM Sunday, the stage was 9.00 feet. * Flood stage is 15.0 feet. * Moderate flooding is forecast. * Forecast...The Neosho River near Commerce is expected to rise above flood stage tonight and continue to rise to near 19.5 feet by Monday evening. The river is expected to fall below flood stage late Wednesday morning. * Impact...At 20.0 feet, moderate agricultural flooding occurs. Riverview Park experiences moderate flooding. State Highway 125 near the fairgrounds will be closed. && LAT...LON 3700 9510 3681 9488 3689 9478 3700 9491 $$ ARC033-131-140348- /O.NEW.KTSA.FL.W.0100.151214T0532Z-151214T1216Z/ /VBUA4.1.ER.151214T0532Z.151214T0600Z.151214T0616Z.NO/ 149 PM CST SUN DEC 13 2015 The National Weather Service in Tulsa has issued a * Flood Warning for The Arkansas River at Van Buren * from this evening to Monday morning, or until the warning is cancelled. * At 1:00 PM Sunday, the stage was 20.63 feet. * Flood stage is 22.0 feet. * Minor flooding is forecast. * Forecast...The Arkansas River at Van Buren is expected to rise above flood stage tonight and continue to rise to near 22.1 feet by Monday before dawn. The river is expected to fall below flood stage Monday before dawn. * Impact...At 22.0 feet, minor lowland flooding occurs along the shoreline from the I-540 bridge east towards Lavaca. && LAT...LON 3540 9454 3531 9454 3531 9422 3539 9422 3549 9439 $$ ARC033-OKC135-140348- /O.NEW.KTSA.FL.W.0101.151214T0130Z-151214T1230Z/ /VBRA4.1.ER.151214T0130Z.151214T0600Z.151214T0630Z.UU/ 149 PM CST SUN DEC 13 2015 The National Weather Service in Tulsa has issued a * Flood Warning for The Lee Creek near Van Buren * from this evening to Monday morning, or until the warning is cancelled. * At 8:12 AM Sunday, the stage was 397.3 feet. * Minor flooding is forecast. * Flood stage is 401.0 feet. * Forecast...The river is expected to rise above flood stage by this evening and continue to rise to near 401.3 feet by Monday before dawn.The river will fall below flood stage by Monday before dawn. * Impact...At 401.0 feet, water may begin to cover an access road into Tailwater Park. The recreational vehicle campground near Rena Road begins to be affected by high water. && LAT...LON 3554 9452 3542 9442 3542 9437 3554 9437 $$
454 WGUS84 KTSA 140053 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 653 PM CST SUN DEC 13 2015 ...The Flood Warning continues for the following rivers in Oklahoma... Neosho River near Commerce affecting Ottawa County. OKC115-140853- /O.EXT.KTSA.FL.W.0094.151214T0224Z-151217T1200Z/ /COMO2.2.ER.151214T0224Z.151215T1200Z.151217T0600Z.NO/ 653 PM CST SUN DEC 13 2015 ...Flood Warning extended until Thursday morning... The Flood Warning continues for The Neosho River near Commerce. * until Thursday morning, or until the warning is cancelled. * At 6:30 PM Sunday, the stage was 13.62 feet. * Flood stage is 15.0 feet. * Moderate flooding is forecast. * Forecast...The Neosho River near Commerce is expected to rise above flood stage this evening and continue to rise to near 20.5 feet by Tuesday morning. The river is expected to fall below flood stage Thursday before dawn . * Impact...At 21.0 feet, moderate agricultural flooding occurs. Some roads within Riverview Park become flooded including State Highway 125 near the fairgrounds. && LAT...LON 3700 9510 3681 9488 3689 9478 3700 9491 $$
546 WGUS84 KTSA 140725 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 124 AM CST MON DEC 14 2015 ...The Flood Warning continues for the following rivers in Oklahoma... Neosho River near Commerce affecting Ottawa County. Spring River near Quapaw affecting Ottawa County. OKC115-141524- /O.EXT.KTSA.FL.W.0094.000000T0000Z-151217T1116Z/ /COMO2.2.ER.151214T0315Z.151215T0600Z.151217T0516Z.NO/ 124 AM CST MON DEC 14 2015 The Flood Warning continues for The Neosho River near Commerce. * until late Wednesday night, or until the warning is cancelled. * At 12:30 AM Monday, the stage was 16.13 feet. * Flood stage is 15.0 feet. * Minor flooding is occurring and Moderate flooding is forecast. * Forecast...The Neosho River near Commerce will continue rising to near 18.9 feet Tuesday before dawn. The river is expected to fall below flood stage late Wednesday evening. * Impact...At 19.0 feet, low lying areas around Miami become cut off from easy access. Riverview Park experiences moderate flooding. State Highway 125 near the fairgrounds will be threatened. && LAT...LON 3700 9510 3681 9488 3689 9478 3700 9491 $$ OKC115-141523- /O.EXT.KTSA.FL.W.0102.151214T1630Z-151215T1200Z/ /QUAO2.1.ER.151214T1630Z.151215T0000Z.151215T0600Z.NO/ 124 AM CST MON DEC 14 2015 The Flood Warning continues for The Spring River near Quapaw. * from this morning to Tuesday morning, or until the warning is cancelled. * At 1:00 AM Monday, the stage was 19.12 feet. * Flood stage is 20.0 feet. * Minor flooding is forecast. * Forecast...The Spring River near Quapaw is expected to rise above flood stage late this morning and continue to rise to near 20.3 feet by this evening. The river is expected to fall below flood stage Tuesday before dawn. * Impact...At 20.0 feet, minor agricultural flooding occurs. && LAT...LON 3695 9481 3682 9481 3682 9469 3695 9469 $$
303 WGUS84 KTSA 141341 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 741 AM CST MON DEC 14 2015 ...The Flood Warning continues for the following rivers in Oklahoma... Neosho River near Commerce affecting Ottawa County. OKC115-142141- /O.EXT.KTSA.FL.W.0094.000000T0000Z-151217T1251Z/ /COMO2.2.ER.151214T0315Z.151215T0600Z.151217T0651Z.NO/ 741 AM CST MON DEC 14 2015 ...Flood Warning extended until Thursday morning... The Flood Warning continues for The Neosho River near Commerce. * until Thursday morning, or until the warning is cancelled. * At 7:30 AM Monday, the stage was 17.47 feet. * Flood stage is 15.0 feet. * Minor flooding is occurring and Moderate flooding is forecast. * Forecast...The Neosho River near Commerce will continue rising to near 20.6 feet Tuesday before dawn. The river is expected to fall below flood stage Thursday before dawn . * Impact...At 21.0 feet, moderate agricultural flooding occurs. Some roads within Riverview Park become flooded including State Highway 125 near the fairgrounds. && LAT...LON 3700 9510 3681 9488 3689 9478 3700 9491 $$
036 WGUS84 KTSA 141915 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 115 PM CST MON DEC 14 2015 ...The Flood Warning is cancelled for the following rivers in Oklahoma... Spring River near Quapaw affecting Ottawa County. ...The Flood Warning continues for the following rivers in Oklahoma... Neosho River near Commerce affecting Ottawa County. OKC115-150315- /O.EXT.KTSA.FL.W.0094.000000T0000Z-151217T0607Z/ /COMO2.2.ER.151214T0315Z.151215T1200Z.151217T0007Z.NO/ 115 PM CST MON DEC 14 2015 The Flood Warning continues for The Neosho River near Commerce. * until late Wednesday night, or until the warning is cancelled. * At 12:30 PM Monday, the stage was 18.24 feet. * Flood stage is 15.0 feet. * Moderate flooding is occurring and Moderate flooding is forecast. * Forecast...The Neosho River near Commerce will continue rising to near 19.4 feet Tuesday morning. The river is expected to fall below flood stage Wednesday evening. * Impact...At 19.0 feet, low lying areas around Miami become cut off from easy access. Riverview Park experiences moderate flooding. State Highway 125 near the fairgrounds will be threatened. && LAT...LON 3700 9510 3681 9488 3689 9478 3700 9491 $$ OKC115-141945- /O.CAN.KTSA.FL.W.0102.000000T0000Z-151215T1200Z/ /QUAO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 115 PM CST MON DEC 14 2015 The Flood Warning is cancelled for The Spring River near Quapaw. * At 12:00 PM Monday, the stage was 19.49 feet. * Flood stage is 20.0 feet. * Forecast...The Spring River near Quapaw recently crested below flood stage at 19.5 feet. The river will slowly begin to fall over the next few hours and will remain below flood stage. * Impact...At 20.0 feet, minor agricultural flooding occurs. && LAT...LON 3695 9481 3682 9481 3682 9469 3695 9469 $$
232 WGUS84 KTSA 150046 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 646 PM CST MON DEC 14 2015 ...The Flood Warning continues for the following rivers in Oklahoma... Neosho River near Commerce affecting Ottawa County. OKC115-150846- /O.EXT.KTSA.FL.W.0094.000000T0000Z-151217T0547Z/ /COMO2.2.ER.151214T0315Z.151215T1200Z.151216T2347Z.NO/ 646 PM CST MON DEC 14 2015 The Flood Warning continues for The Neosho River near Commerce. * until Wednesday evening, or until the warning is cancelled. * At 6:30 PM Monday, the stage was 18.83 feet. * Flood stage is 15.0 feet. * Moderate flooding is occurring and Moderate flooding is forecast. * Forecast...The Neosho River near Commerce will continue rising to near 19.4 feet Tuesday morning. The river is expected to fall below flood stage Wednesday afternoon. * Impact...At 19.0 feet, low lying areas around Miami become cut off from easy access. Riverview Park experiences moderate flooding. State Highway 125 near the fairgrounds will be threatened. && LAT...LON 3700 9510 3681 9488 3689 9478 3700 9491 $$
584 WGUS84 KTSA 151714 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 1114 AM CST TUE DEC 15 2015 ...The Flood Warning continues for the following rivers in Oklahoma... Neosho River near Commerce affecting Ottawa County. OKC115-160114- /O.EXT.KTSA.FL.W.0094.000000T0000Z-151217T0845Z/ /COMO2.2.ER.151214T0315Z.151215T1130Z.151217T0245Z.NO/ 1114 AM CST TUE DEC 15 2015 ...Flood Warning extended until late Wednesday night... The Flood Warning continues for The Neosho River near Commerce. * until late Wednesday night, or until the warning is cancelled. * At 10:30 AM Tuesday, the stage was 19.34 feet. * Flood stage is 15.0 feet. * Moderate flooding is occurring but the river is falling. * Forecast...The Neosho River near Commerce will continue falling to below flood stage by Wednesday evening. * Impact...At 19.0 feet, low lying areas around Miami become cut off from easy access. Riverview Park experiences moderate flooding. State Highway 125 near the fairgrounds will be threatened. && LAT...LON 3700 9510 3681 9488 3689 9478 3700 9491 $$
697 WGUS84 KTSA 151922 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 122 PM CST TUE DEC 15 2015 ...The Flood Warning continues for the following rivers in Oklahoma... Neosho River near Commerce affecting Ottawa County. OKC115-160322- /O.CON.KTSA.FL.W.0094.000000T0000Z-151217T0845Z/ /COMO2.2.ER.151214T0315Z.151215T1130Z.151217T0245Z.NO/ 122 PM CST TUE DEC 15 2015 The Flood Warning continues for The Neosho River near Commerce. * until late Wednesday night, or until the warning is cancelled. * At 1:00 PM Tuesday, the stage was 19.2 feet. * Flood stage is 15.0 feet. * Moderate flooding is occurring but the river is falling. * Forecast...The Neosho River near Commerce will continue falling to below flood stage by Wednesday evening. * Impact...At 19.0 feet, low lying areas around Miami become cut off from easy access. Riverview Park experiences moderate flooding. State Highway 125 near the fairgrounds will be threatened. && LAT...LON 3700 9510 3681 9488 3689 9478 3700 9491 $$
866 WGUS84 KTSA 160126 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 726 PM CST TUE DEC 15 2015 ...The Flood Warning continues for the following rivers in Oklahoma... Neosho River near Commerce affecting Ottawa County. OKC115-160926- /O.EXT.KTSA.FL.W.0094.000000T0000Z-151216T2013Z/ /COMO2.2.ER.151214T0315Z.151215T1130Z.151216T1413Z.NO/ 726 PM CST TUE DEC 15 2015 The Flood Warning continues for The Neosho River near Commerce. * until Wednesday afternoon, or until the warning is cancelled. * At 6:30 PM Tuesday, the stage was 18.29 feet. * Flood stage is 15.0 feet. * Moderate flooding is occurring but the river is falling. * Forecast...The Neosho River near Commerce will continue falling to below flood stage by Wednesday morning. * Impact...At 19.0 feet, low lying areas around Miami become cut off from easy access. Riverview Park experiences moderate flooding. State Highway 125 near the fairgrounds will be threatened. && LAT...LON 3700 9510 3681 9488 3689 9478 3700 9491 $$
480 WGUS84 KTSA 161253 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 653 AM CST WED DEC 16 2015 ...The Flood Warning continues for the following rivers in Oklahoma... Neosho River near Commerce affecting Ottawa County. OKC115-162053- /O.EXT.KTSA.FL.W.0094.000000T0000Z-151216T2135Z/ /COMO2.2.ER.151214T0315Z.151215T1130Z.151216T1535Z.NO/ 653 AM CST WED DEC 16 2015 ...Flood Warning extended until this afternoon... The Flood Warning continues for The Neosho River near Commerce. * until this afternoon, or until the warning is cancelled. * At 6:30 AM Wednesday, the stage was 16.03 feet. * Flood stage is 15.0 feet. * Minor flooding is occurring. * Forecast...The Neosho River near Commerce will continue falling to below flood stage by late this morning. * Impact...At 16.0 feet, minor agricultural flooding occurs. Riverview Park experiences minor flooding. && LAT...LON 3700 9510 3681 9488 3689 9478 3700 9491 $$
966 WGUS84 KTSA 161852 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 1252 PM CST WED DEC 16 2015 ...The Flood Warning is cancelled for the following rivers in Oklahoma... Neosho River near Commerce affecting Ottawa County. OKC115-161922- /O.CAN.KTSA.FL.W.0094.000000T0000Z-151216T2135Z/ /COMO2.2.ER.151214T0315Z.151215T1130Z.151216T1456Z.NO/ 1252 PM CST WED DEC 16 2015 The Flood Warning is cancelled for The Neosho River near Commerce. * At 12:30 PM Wednesday, the stage was 13.16 feet. * Flood stage is 15.0 feet. * The river fell below flood stage this morning. * Forecast...The Neosho River near Commerce will continue falling and remain below flood stage. * Impact...At 14.0 feet, low lying areas along the river in Riverview Park are threatened by high water, and faster flows are expected. Use extra caution or avoid recreational activities near the river. Interests near the river should continue to monitor later forecasts. && LAT...LON 3700 9510 3681 9488 3689 9478 3700 9491 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this river flood warning went out at Dec 12, 5:43 AM CST, 1 hour 28 minutes earlier.
Area forecast discussion, Dec 12, 5:43 AM CST, 1 hour 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE Tulsa OK 543 AM CST SAT DEC 12 2015 .AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG. MVFR ceilings will prevail into this evening except possibly at KFSM, where ceilings may remain VFR. Widespread showers and thunderstorms will develop this evening and overnight, with MVFR or lower conditions prevailing for the rest of the forecast period. && .PREV DISCUSSION... /ISSUED 352 AM CST SAT DEC 12 2015/ DISCUSSION... Warm front was located across NW Osage Co early this morning with warm and moist airmass now covering majority of the forecast area. Brief period of dense fog remain possible near and north of the warm front as it slowly lifts north, otherwise eventually expect some light rain or drizzle to break out across mainly eastern OK as lift begins to increase. Chance of showers and thunderstorms then increases more substantially later this afternoon and evening with approaching upper low. Severe weather threat tonight remains questionable with better instability remaining focused to our west. Strong deep layer shear does support storm organization however, with line of storms possible ahead of approaching cold front late tonight. Main threat with this will be damaging winds, with low level shear supporting a non-zero threat of QLCS tornadoes. Heavy rainfall also becomes a concern during this time given the unseasonably high moisture content. The overall flash flooding threat appears to be small at this time, but many areas of far eastern Ok and western AR could see 2-4 inches of rain by Sunday. The system continues to lift northeast Sunday with any effects of wrap around moisture likely remaining to our north. Have kept the extended forecast dry as next upper low approaching Tuesday will have very little moisture to work with. A stronger cold front expected to push through behind this system will knock temperatures back closer to normal for the middle part of next week. && .TSA Watches/Warnings/Advisories... OK...NONE. AR...NONE. && AVIATION...05
Hazardous weather outlook, Dec 12, 5:19 AM CST, 1 hour 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 519 AM CST SAT DEC 12 2015 ARZ001-002-010-011-019-020-029-OKZ049-053>076-131100- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 519 AM CST SAT DEC 12 2015 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. SEVERE THUNDERSTORM. RISK...LIMITED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...TONIGHT. FLASH FLOOD. RISK...ELEVATED. AREA...MAINLY FAR EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...TONIGHT. HEAVY RAIN. RISK...SIGNIFICANT. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...TONIGHT. AREA AT GREATEST RISK...FAR EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. DISCUSSION... A STRONG STORM SYSTEM WILL MOVE EAST INTO THE SOUTHERN PLAINS TONIGHT. AHEAD OF THIS SYSTEM...SHOWERS AND A FEW THUNDERSTORMS WILL BEGIN TO DEVELOP ACROSS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS LATE THIS AFTERNOON AND WILL INCREASE IN COVERAGE AND INTENSITY THIS EVENING AND OVERNIGHT. INSTABILITY WILL BE LIMITED THIS EVENING AND OVERNIGHT BUT VERY STRONG WIND FIELDS ALOFT WILL BE PRESENT SO A FEW SEVERE THUNDERSTORMS WITH DAMAGING WIND GUSTS WILL BE POSSIBLE. AN ISOLATED BRIEF TORNADIC SPINUP CANNOT TOTALLY BE RULED OUT EITHER...ESPECIALLY IN SOUTHEAST OKLAHOMA. HEAVY RAINFALL AMOUNTS WILL BE LIKELY IN SOME PLACES...ESPECIALLY IN FAR EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. THIS MAY RESULT IN SOME LOCALIZED AREAS OF FLASH FLOODING. MAINSTEM RIVER FLOODING MAY ALSO OCCUR IN A FEW SPOTS. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... LOCAL SPOTTER ACTIVATION MAY BE NEEDED. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. SUNDAY...THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL. MONDAY THROUGH FRIDAY...NO HAZARDS. EXTENDED DISCUSSION... THE THUNDERSTORM AND HEAVY RAIN POTENTIAL WILL LINGER INTO EARLY SUNDAY WITH CONDITIONS IMPROVING BY THE AFTERNOON HOURS. DRY WEATHER WILL THEN PREVAIL FOR MUCH OF THE NEXT WEEK. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 12, 7:32 AM CST | River Flood Warning | TSA | Adair | 62 hr |
| Dec 12, 7:33 AM CST | River Flood Warning | TSA | Cherokee | 4 days |
| Dec 12, 8:41 AM CST | River Flood Warning | TSA | Pushmataha | 53 hr |
| Dec 12, 9:05 AM CST | River Flood Warning | TSA | LeFlore | 55 hr |
| Dec 12, 9:06 AM CST | River Flood Warning | TSA | LeFlore | 4 days |
| Dec 12, 10:26 AM CST | Flash Flood Watch | TSA | Adair, Cherokee, Choctaw, Craig, Delaware, Haskell and 8 more | 26 hr |
Nearby
River Flood Warnings in Oklahoma, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.